# SDR DLM88020653

- Difficulty date: June 12, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 42,179 hours, 35,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593600731
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-3, THE C3 DOOR CUT OUT AFT EDGE SKIN AND DOUBLER WERE FOUND DENTED AT THE NR 3 DOOR STOP.  DAMAGE REPAIRED PER ERA 413069-14.
